Academic Journals Database
Disseminating quality controlled scientific knowledge

On irregularity strength of disjoint union of friendship graphs

Author(s): Ali Ahmad | Martin Baca | Muhammad Numan

Journal: Electronic Journal of Graph Theory and Applications
ISSN 2338-2287

Volume: 1;
Issue: 2;
Date: 2013;
Original page

Keywords: vertex irregular total k-labeling | edge irregular total k-labeling | total vertex irregularity strength | total edge irregularity strength | friendship graph

We investigate the vertex total and edge total modication of the well-known irregularity strength of graphs. We have determined the exact values of the total vertex irregularity strength and the total edge irregularity strength of a disjoint union of friendship graphs.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Rapperswil
Tango Rapperswil